# SDR COMA2010082650185

- Difficulty date: August 26, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 33,722 hours, 29,358 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Part number: 601R5341056
- Condition: Cracked
- Location: Fuselage
- Part time: 33,722 hours, 29,358 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 LOWER BULKHEAD OUTBOARD RBL 18 POST CRACKED AT LOWER RADIUS.  REPAIRED FS 409+128 RBL 18 POST ON OUTBOARD LOWER PART OF BULKHEAD IAW BOMBARDIER REO 601R-53-41-056.
